# SDR ABXA9700160

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Screw
- Part number: NAS12038
- Condition: Rusted
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE VERTICAL STABILIZER CENTER ATTACH FITTINGS HAVE HEAVY RUST ON EIGHT EACH FASTENERS, AT FUSELAGE FRAME AT STATION 1104.  REPLACED RUSTED FASTENERS IAW DC-9 SRM CHAPTER 51-30-1.
